# SDR DALA2021050302516

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 - CRACK INDICATION ON FRAME 66 RH SIDE DOOR STOP FITTING 7 ON OPEN FASTENER HOLE H2, CRACK DIRECTION IS 6 O'CLOCK. CORRECTIVE ACTION: PERFORMED REPAIR ON FRAME 66 RH SIDE DOOR STOP FITTING 7 ON OPEN FASTENER HOLE H2 AS PER A320 SRM 53-41.(1796977)
